# SDR VQIA201607150018

- Difficulty date: June 3, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 3503
- Aircraft time: 30,173 hours, 8,841 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327006
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A BRAKES ANTI SKID NOSE WHEEL STEERING FAULT AFTER TAKEOFF.   ON ARRIVAL, THE ACFT WAS UNABLE TO TAXI OFF THE RUNWAY DUE TO NO NOSE WHEEL STEERING, THE AIRCRAFT WAS TOWED TO THE GATE.  DURING TROUBLESHOOTING, TECH FOUND BOTH BSCU CONTROL CIRCUIT BREAKERS 3GG TRIPPED.  R & R BSCU IAW AMM 32-42-34, PB 401.
